# SDR CALA2020101601194

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 67,594 hours, 22,570 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355B000103
- Part serial: 0283
- Condition: Failed
- Location: Stab Trim
- Part time: 55,829 hours, 18,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEC STAB TRIM INOP STAB OUT OF TRIM  PRECEDED CONDITION STAB TRIM SWITCHES HAVE NO AFFECT ON STAB TRIM MOVEMENT. PER WDM 27-41-12, GOOD VOLTAGE AT STAB TRIM MOTOR CONNECTOR D700, (115VAC ON PINS 1,2 & 3 TO GND ON PIN 10).M1659 NEEDS REPLACING. ADD EMP:U235921 AFTER T/S REPLACED HORIZONTAL STAB TRIM TAB ELECTRIC MOTOR PER AMM 27-41-71-000-801 AND OPS CHECK PER AMM 27-41-71-700-801 TESTED OK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1061180  SN OFF 0283 MOTOR, STAB, HO  OFF 29-2741-9-0008 0283 ON 29-2741-9-0011 4521
